# SDR GAIA9710A

- Difficulty date: March 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Loose
- Location: Cargo Compt
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 2829 - CLT-TOL - AFTER DEPARTURE FROM CLT, CARGO SMOKE DETECTOR WARNING LIGHT ILLUMINATED.  FLIGHT CREW NOTIFIED ATC, AIRCRAFT DIVERTED AND MADE AN UNEVENTFUL LANDING.  AFTER INVESTIGATION MX CREW FOUND LOOSE CRIMP ON GROUNDING WIRE ON NR 6 DETECTOR AND REPAIRED, SYSTEM OPS CHECKED OK.  (M)
